# SDR UALA2012071203760

- Difficulty date: July 10, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 44,290 hours, 5,383 cycles
- Engine: Pwa PW4090
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Switch
- Part number: 210027
- Condition: Faulty
- Location: Phone Cradle
- Component: Cradle
- Component part number: 476W22202SP
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT J-S 1L FWD PHONE CRADLE NOT HOLDING PHONE.  SECURED HANDSET CRADLE TRIM FOUND IN CABIN.  PA PUSHBUTTON SWITCH ON CRADLE IS DAMAGED AND INOP.  WILL NEED COMPLETE CRADLE ASSY REPLACEMENT.  CHECKED INTERPHONE FUNCTIONS AND PA WHEN SELECTED ON HANDSET OK.
